# SDR REXA2013052900676

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 28,290 hours, 25,608 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWE FS333, FRAME CORRODED BETWEEN S-26L AND S-26R.  REPAIRED IAW SRM 51-21-06.
